U.S. doctors online nowAsk doctors free
Indianapolis, IN
A 20-year-old male asked:

after using stimulants and probably not drinking enough water. i sometimes notice a clear mucus/flem in my urine. is this a sign of major damage?

3 doctor answers7 doctors weighed in
Dr. Steven Warren
Family Medicine 9 years experience
Not necessarily: It depends on the stimulant and other factors like age and condition of kidneys Having the mucous probably is not a sign of major damage but it is wise to always drink a lot of fluids and minimize the use of stimulants Please drink sufficient water in order to prevent damage in the future
Dr. Aleks Radovic
A Verified Doctoranswered
A US doctor answeredLearn more
It could mean: dehydration. I would discuss this with your doctor. Please stay hydrated, even if you have to force yourself to drink. A simple blood test could be done to see if your kidneys are functioning well or if there is anything else wrong. Again, see your doctor for a detailed history and exam. Best of luck!
Dr. Lois Freisleben-Cook
Pediatrics 41 years experience
No but: It may be a sign of a urethral infection. Although usually accompanied b y pain it is not always painful when one has urethritis. Have the material examined by your doctor who can determine whether you should be treated for infection.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 14, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.